A 56-year-old female asked:
Disclaimer

can i safely stop taking 200 mg trazodone abruptly if i only took it for 5 days?

1 doctor answer
Dr. Mark Fisher
33 years experience Neurology
Stopping after only: five days is not really stopping it abruptly.
Answered on Mar 5, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old male asked:
Dr. John Tillett
21 years experience Urology
See your doctor: It is generally not advisable to stop any prescription medication "cold turkey", especially not antidepressants. These medications are typically star ... Read More
1
1 thank
A 54-year-old female asked:
Dr. Jeffrey Juchau
32 years experience Family Medicine
Yes : Tell the doctor who prescribed theses meds for you about your side effects. Best source for questions about your treatment is the person treating you.
1
1 thank
A 48-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
You can't: You just have to give time for the effects of the med to wear off.
A 45-year-old member asked:
Dr. Randy Sussmane Stubbs
34 years experience Sleep Medicine
Sleep apnea: If you were diagnosed with severe osas, then you were placed on CPAP or one of its relatives. I would not stop the trazodone as your sleep physician ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month